# SDR 2006FA0000511

- Difficulty date: May 4, 2006
- Submitted: May 19, 2006
- Operation: General aviation
- Aircraft: N251P
- Make and model: Beech 58
- Aircraft serial: TH2139
- Engine: Cont IO550C
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 9696001123
- Condition: Chafed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

2 LINES CHAFFING TOGETHER.  NEED TO SEPARATE THE LINES.  LOW OIL PSI IN FLIGHT.  PILOT SHUTOFF ENGINE IN FLIGHT AND LANDED THE AIRCRAFT.  REMOVED AND REPLACED THE LINE.  (K)
